# SDR SIMA20190923001

- Difficulty date: September 23, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 36,147 hours, 31,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK, FOUND FORWARD AMBER EMERGENCY LIGHT FLOOR PROXIMITY STRIP AND SERVICE DOOR SMALL EXIT IDENTIFIER SIGN INOP. C/A-R&R FWD AMBER  EMERGENCY LIGHT FLOOR PROXIMITY STRIP, OPC BAD, IAW AMM 33-50-12. REF ITEM 2 OF THIS NRWC
